# SDR SWAA2023071171054

- Difficulty date: June 24, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT SIGN LIGHT WIRING PINS PULLED OUT OF CONNECTOR ON SIDEWALL PANEL 232YJW<[01] CORRECTION TO TTG8Q00LUCRJ SHOULD SAY L/H OVERWING EMERGENCY EXIT LIGHT WIRING PINS PULLED OUT OF CONNECTOR ON SIDEWALL PANEL 231YJW.;[02] L/H OVERWING EMERGENCY EXIT LIGHT REPINED THE CONNECTOR ON SIDEWALL PANEL 232YJW IAW SWPM 20-64-17.;[03] VERIFIED ACTION 2 IS COMPLETE;[04] VERIFIED CORRECTIVE ACTIONS 1 & 2.
